# SDR KNNA20080009

- Difficulty date: April 17, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- Aircraft time: 52,014 hours, 41,034 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434139
- Part serial: 780
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION OF LEFT WING INBOARD AFT FLAP TRAILING EDGE WAS ORIGINALLY FOUND TO BE WITHIN LIMITS SO SPEED TAPE WAS APPLIED AS A TEMPORARY REPAIR AND THEN PLACED ON CARRY OVER.  THE FLAP WAS MONITORED UNTIL THE CONDITION DETERIORATED BEYOND LIMITS SO IT WAS RECOMMENDED BY MAINTENANCE CONTROL TO REMOVED AND REPLACED IT.
